# SDR SIMA20130707001

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 21,870 hours, 18,185 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED AN EICAS MESSAGE "HYD 1 LO QTY" INFLIGHT, HYD PAGE INDICATES SYS 1 QTY IN AMBER.    DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. PERFORMED A WALK AROUND FOR LEAKS NO DEFECTS NOTED. SERVICED BOTH HYD SYSTEMS IAW AMM 12-13-01. ALSO PERFORMED WALK AROUND FOR LEAKS NO DEFECTS NOTED. SERVICED HYD SYS IAW AMM 12-13-01.  THE ACFT WAS RETURNED TO SERVICE.
